# SDR SIMA200932710

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 15,725 hours, 11,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 15,725 hours, 11,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT FRAME 280 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT FRAME 280 BULKHEAD IAW EO CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
